# SDR DALA1020079013

- Difficulty date: August 17, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 43,798 hours, 35,572 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY ESCAPE PATH LIGHT AT ROW 15 TO BE INOPERATIVE. MX FOUND A BROKEN WIRE ON THE OTBD SIDE OF THE SEAT. MX APPLIED A CRIMP SPLICE TO THE WIRE IAW SWPM 20-10-03. AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
